# SDR AWXA200701113

- Difficulty date: August 22, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 78,460 hours, 30,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N514029
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-11 CHECK - NR 5988574, CRACKED INTERCOSTAL ANGLE, BS 660- BS 680, BL 0, WL 208.  REPLACED INTERCOSTAL ANGLE, BS 660- BS 680, BL 0, WL 208 IAW B757-200 SRM 51-40-02.
